# SDR CAL950139

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 55097
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 14,105 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0376 - AIRCRAFT LOST A-SYSTEM HYDRUALIC QUANTITY WHILE EN ROUTE TO EWR.  AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND A-SYSTEM NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE PUMP WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
